lows sometimes feel strange

By doggier Latest Reply 2011-08-02 18:38:04 -0500
Started 2011-08-02 00:28:21 -0500

my numbers have started to come down a little from being in the 300s and that makes me feel strange. when ever i get a number in 140s or 150s it feel like i start to get the shakes. i quess my body has been high for so long how long has your body has to stay high before it starts to do damage

3 replies

Harlen 2011-08-02 18:38:04 -0500 Report

Boy do I know how that is !!!!!!!!
When I first started to get my #'s down I was the same way
It takes time the good side is that when you do get your numbers down to where they need to be you WILL feel the low and thats a very good thing .
Hang in there it gets better
Best wishes

jayabee52 2011-08-02 05:31:53 -0500 Report

I don't have direct personal experience with what I had come to call "false lows".

But my bride Jem got them often because she spent so much time with high BG numbers after a course of prednisone or cortisone shots. From what I recall once we got on top of her BG numbers and moved them lower, she had the false lows for a couple of early mornings before her sensations for lows got reset and she would then sense real lows. But that was the way it happened for her. Your experience may well be different as us persons with diabetes can all be different.

I couldn't find a search term which would produce the information you seek about the length of time the blood glucose has to be above 140 before it will do damage. But according to diabetes 101 http://www.phlaunt.com/diabetes/14045621.php a BG reading of 140, not 180 is the level at which one starts to do damage. Needless to say, it is important to get that BG reading down as soon as possible.

cindygal1 2011-08-02 01:10:22 -0500 Report

It is dangerous for your reading to be in the 300's, as they lower you should feel a lot better and be able to do more. Try and keep them down, remember you will feel a lot better

Next Discussion: OPEN MIND »